# SDR JJBA20220315039

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 39,782 hours, 26,853 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP MISSING IN FRONT OF 1A. INSTALLED EMERGENCY FLOOR LIGHT STRIP IN FRONT OF SEAT 1A
